RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsova, Yulia Nikolaevna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:592
Abstract pages:1048
Full texts:380
References:84
Candidate of physico-mathematical sciences (2008)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 28.06.1978
E-mail:
Keywords: Banach algebras, abstract harmonic analysis.
UDC: 517.982, 517.986, 517.986.62

Subject:

Theme of the thesis: convolution algebras $L_p^w(G)$ of summable with a weight functions on locally compact groups.

   
Main publications:
  • -

http://www.mathnet.ru/eng/person24626
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/681219

Publications in Math-Net.Ru
2009
1. Yu. N. Kuznetsova, “Constructions of regular algebras $\mathscr L_p^w(G)$”, Mat. Sb., 200:2 (2009),  75–88  mathnet  mathscinet  zmath  elib; Sb. Math., 200:2 (2009), 229–241  isi  scopus
2008
2. Yu. N. Kuznetsova, “Invariant Weighted Algebras $\mathscr L_p^w(G)$”, Mat. Zametki, 84:4 (2008),  567–576  mathnet  mathscinet  zmath; Math. Notes, 84:4 (2008), 529–537  isi  scopus
2006
3. Yu. N. Kuznetsova, “Weighted $L_p$-Algebras on Groups”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  82–85  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 234–236  isi  scopus
2001
4. Yu. N. Kuznetsova, “Multiplication on Fréchet spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 1,  49–51  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021